×

zbMATH — the first resource for mathematics

The weight function approach to uniqueness of viscous flows in unbounded domains. (English) Zbl 0423.76027

MSC:
76D05 Navier-Stokes equations for incompressible viscous fluids
35Qxx Partial differential equations of mathematical physics and other areas of application
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Galdi, G. P. & S. Rionero, A uniqueness theorem for hydrodynamic flows in unbounded domains, Ann. Mat. Pura App. 108, 361-366 (1976). · Zbl 0346.76018 · doi:10.1007/BF02413965
[2] Rionero, S., & G. P. Galdi, On the uniqueness of viscous fluid motions, Arch. Rational Mech. Anal. 62, 295-301 (1976). · Zbl 0351.35070 · doi:10.1007/BF00280017
[3] Graffi, D., Sul teorema di unicità nella dinamica dei fluidi, Ann. Mat. Pura App. 50, 379-388 (1960). · Zbl 0102.41103 · doi:10.1007/BF02414524
[4] Edmunds, D., On the uniqueness of viscous flows, Arch. Rational Mech. Anal. 14, 171-176 (1963). · Zbl 0126.42302 · doi:10.1007/BF00250698
[5] Cannon, J. R., & G. H. Knightly, Some continuous dependence theorems for viscous fluid motion, SIAM J. App. Math. 18, 627-640 (1970). · Zbl 0202.37202 · doi:10.1137/0118055
[6] Galdi, G. P., & S. Rionero, On magnetohydrodynamic motions in unbounded domains: stability and uniqueness, Ann. Mat. Pura App., in press. · Zbl 0374.76041
[7] Russo, R., On the uniqueness of viscous compressible fluid motions in unbounded domains, to appear. · Zbl 0428.76059
[8] Graffi, D., Sul teorema di unicità per le equazioni del mow dei fluidi compressibili in un dominio illimitato, Atti Acc. Sci. Bologna (11) 7, 1-8 (1960). · Zbl 0112.18804
[9] Straughan, B., Uniqueness and continuous dependence theorems for the conduction-diffusion solution to the Boussinesq equations on an exterior domain, J. Math. Anal. App. 57, 203-234 (1977). · Zbl 0357.76029 · doi:10.1016/0022-247X(77)90295-5
[10] Fabrizio, M., Problemi di unicità per le equazioni di Navier-Stokes in domini non limitati, Arch. Rational Mech. Anal., to appear. · Zbl 0445.76027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.